The chiral de Rham complex and positivity of the equivariant signatures of some loop spaces.

F. Malikov, Vassili Gorbounov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this note we show that the positivity property of the equivariant signature of the loop space, first observed in [MS1] in the case of the even-dimensional projective spaces, is valid for Picard number 2 toric varieties. A new formula for the equivariant signature of the loop space in the case of a toric spin variety is derived.

Original languageEnglish
Pages (from-to)359-370
Number of pages11
JournalManuscripta Mathematica
Volume113
Issue number3
DOIs
Publication statusPublished - 2004

Keywords

  • ELLIPTIC GENERA
  • MANIFOLDS

Cite this